Couldn't find what you looking for?

TRY OUR SEARCH!


I started suffering from insomnia in the period of my exams. I just couldn’t return to the normal sleep regime after spending so many nights awake and learning. My doctor prescribed the drug called Ambien and he also warned me about the possible side effects. I’ve just started taking it and I feel drowsy and have headaches. My friend had the same problem about four months ago and she used something called Ambien CR. The most important thing is that she didn’t have problems with all. I need information concerning the side effects that Ambien and Ambien CR can cause. Can I switch to Ambien CR since it does not cause headaches? Thanks.

Loading...


Both Ambien and Ambien CR are brand names that actually refer to the active ingredient called zolpidem. Those drugs are very similar and they cause the similar side effects. The fact that your friend didn’t experience any does not mean that they do not exist. The list is pretty much the same - allergic reactions, hallucinations and severe confusion are the most problematic, and others are nausea, vomiting, diarrhea, or constipation, headache, drowsiness, muscle pains or amnesia (memory loss) after a dose. Some researches show that Ambien CR differs from Ambien - it works with a neurotransmitter called GABA and it is more selective in his activity than Ambien and other sleeping pills. In theory this means that there are fewer side effects, but in practice they exist and can be as severe as those caused by Ambien. Never ever take sleeping medicine on your own, always consult doctor first. If the side effects you are experiencing are too bothersome tell your doctor and perhaps he could recommend other treatment. Ambien CR can cause the same or even worse reaction and do not take it on your own.
Reply

Loading...